# SDR ALGA106760

- Difficulty date: November 3, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Aircraft time: 4,990 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS9393
- Condition: Rough
- Location: Main Rotor
- Part time: 289 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RATCHETY AND ROUGH / REPLACED WITH NEW BY FIELD MAINTENANCE.
